MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP INTERMITTENT CATHETER TRAY
Model Number INTS14C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that straight catheter kits were leaking at the connection site to the drain bag.Per follow-up on 17jun2021, it was reported that two staff had brought this forward.It was stated that one staff inserted the straight catheter in two patients, and it leaked both times.Per follow-up on (b)(6) 2021, it was reported that the catheter that leaked belonged to lot# ngewx143 and lot# ngfq0368.It was also reported that it looked like more than one lot# was leaking.It was unknown where the leak occurred.Per follow-up on 21jun21, it was stated that at least 6 leaking events have taken place as of last week.
 
Event or Problem Description
It was reported that straight catheter kits were leaking at the connection site to the drain bag.Per follow-up on 17jun21, it was reported that two staff had brought this forward.It was stated that one staff inserted the straight catheter in two patients, and it leaked both times.Per follow-up on 18jun21, it was reported that the catheter that leaked belonged to lot# ngewx143 and lot#ngfq0368.It was also reported that it looked like more than one lot# was leaking.It was unknown where the leak occurred.Per follow-up on 21jun21, it was stated that at least 6 leaking events have taken place as of last week.
 
Additional Manufacturer Narrative
The reported event was confirmed by capa association as design related issue.Per capa 3466686 / ucc-21-4267-sa, the investigation of root cause for leaks from the catheter where it connected to the drain bag will be documented in the capa upon completion.The investigation indicated that the reported issue was not manufacturing or supplier related.Therefore, a device history record review was not required.A risk review and labeling review is not required because the investigation was confirmed by the capa association.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
SURESTEP INTERMITTENT CATHETER TRAY
Common Device Name
INTERMITTENT CATHETER TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key12164267
Report Number1018233-2021-04186
Device Sequence Number3988897
Product Code KOD
UDI-Device Identifier00801741183232
UDI-Public(01)00801741183232
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberINTS14C
Device Catalogue NumberINTS14C
Device Lot NumberNGEWX143
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date07/13/2021
Supplement Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;